# SDR 03FDEA00087

- Difficulty date: January 30, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY STRINGER SPLICE BS 485 STRINGER 28 LT.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 53-10-3.
